PuSH - Publikationsserver des Helmholtz Zentrums München

Hernandez, E.D.* ; Fernándes, D.* ; Efendiyev, M.A. ; Wu, J.*

Finite fractal dimensional global attractor for abstract differential equations with state-dependent delay.

J. Math. Anal. Appl. 519:126743 (2023)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We study the existence of a finite fractal dimensional global attractor for the multivalued semigroup generated by a general class of abstract differential equations with state-dependent delay. In the last section, some examples concerning partial differential equations with state-dependent delay are presented.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Analytic Semigroup ; Fractal Dimension ; Global Attractor ; State Dependent Delay ; Strict Solutions
ISSN (print) / ISBN 0022-247X
e-ISSN 1096-0813
Quellenangaben Band: 519, Heft: 1, Seiten: , Artikelnummer: 126743 Supplement: ,
Verlag Elsevier
Begutachtungsstatus Peer reviewed
Förderungen Fundação de Amparo à Pesquisa do Estado de São Paulo
Canada Research Chairs
natural sciences and engineering research council of canada